# SDR SWAA060806

- Difficulty date: March 11, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 64,939 hours, 61,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545769
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE INTERNAL DOUBLER CRACKED AT E&E COOLING EXHAUST FAN CUTOUT, BS 380, STR 28L.  REMOVED AND REPLACED DOUBLER PER SRM.
